Norm inequalities relating singular integrals and the maximal function
Sawyer, Eric
Studia Mathematica, Tome 76 (1983), p. 253-263 / Harvested from The Polish Digital Mathematics Library
Publié le : 1983-01-01
EUDML-ID : urn:eudml:doc:218483
@article{bwmeta1.element.bwnjournal-article-smv75i1p18bwm,
     author = {Eric Sawyer},
     title = {Norm inequalities relating singular integrals and the maximal function},
     journal = {Studia Mathematica},
     volume = {76},
     year = {1983},
     pages = {253-263},
     zbl = {0528.44002},
     language = {en},
     url = {http://dml.mathdoc.fr/item/bwmeta1.element.bwnjournal-article-smv75i1p18bwm}
}
Sawyer, Eric. Norm inequalities relating singular integrals and the maximal function. Studia Mathematica, Tome 76 (1983) pp. 253-263. http://gdmltest.u-ga.fr/item/bwmeta1.element.bwnjournal-article-smv75i1p18bwm/